# SDR MYWA100018

- Difficulty date: February 6, 2010
- Submitted: March 2, 2010
- Operation: Air carrier
- Aircraft: N732MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30618
- Aircraft time: 20,730 hours, 7,982 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - FMC FAIL LIGHT ILLUMINATED ON CDU.  FMC DISAGREE.
